# SDR DXTA2009012803477

- Difficulty date: January 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 5,885 hours, 4,694 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 4614
- Part serial: 2301A
- Condition: Sticking
- Location: Hyd System
- Part time: 4,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JACKED ACFT, PERFORMED A SLOW STROKE ON MLG, MLG WENT UP & LOCKED.  CYCLED MLG & FLAPS AT THE SAME TIME THROUGH SEVERAL CYCLES WITH NO FAIL.  LET ACFT SET FOR 10 MINS, FLAPS WERE UP & MLG DOWN.  SELECTED FLAPS DOWN ONLY, STAB MISCOMPARE CAME ON FOR 10 SECS, STAB DID NOT MOVE, LIGHT WENT OUT & STAB MOVED.   ATTACHED PRESSURE GAUGE TO TEST RELIEF VALVE.  VALVE WOULD OPEN AT 1250 TO 1350 PSI.  LUBED ALL 3 UPLOCK ROLLERS AS REQUIRED.  CHECKED NLG UPLOCK SWITCH & BRACKET.  NO DEFECTS NOTED.  REMOVED TEST GAUGE &  CYCLED HYD SYS SEVERAL TIMES.  SYS OPS & LEAK CHECKS GOOD. CHECKED LT MLG UPLOCK/DOWN LOCK SWITCHES, NO FAULT FOUND. SQ 500 WHILE PERFORMING MLG SWINGS TO TROUBLESHOOT SQ.  HYD PRESSURE RELIEF VALVE TO BE "SQUEEKING" & MAKING NOISE, CYCLED MLG, FLAPS & SPEED BRAKES, NOISE WORSE, CONTACTED MX.  MX AGREES TO CHANGE VALVE.  VALVE PN 4614EX & O-RINGS.  REMOVED RELIEF VALVE.  BLED HYD & OPERATED ACFT SYS, OPS CHECK GOOD; LEAK CK GOOD.  DONE IAW MM 29-11-06. REF SQ NR 300 FOR INSTALL.   CONNECTORS AND PCB VISUALLY CHECK GOOD.  REMOVED PCB NZ004 & INSTALLED NEW . WORK PERFORMED IAW MM 20-20-05. OPS CHECK OF MLG DUE.  SWINGS PERFORMED UNDER SQ NR 500 OPS CHECKS GOOD IAW MM 20-10-00.
